# SDR R61A201906260695

- Difficulty date: June 26, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,666 hours, 23,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17004071001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** AIRCRAFT IS IN HEAVY CHECK*** PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE, FR 16, RBL 28, SUPPORT ANGLE FOUND CRACKED. REPLACED ANGLE IAW SRM 51-41-01. ***AIRCRAFT REMAINS IN HEAVY CHECK***
